ՀՀ ԳԱԱ Տեղեկագիր: Մաթեմատիկա =Известия НАН Армении: Математика =Proceedings of the NAS Armenia: Mathematics

Уравнение Винера-Хопфа, ядра которых допускают интегральное представление через экспоненты

Крейн, М. Г. and Шмульян, Ю. Л. (1982) Уравнение Винера-Хопфа, ядра которых допускают интегральное представление через экспоненты. ՀՍՍՀ ԳԱ Տեղեկագիր. Մաթեմատիկա, 17 (4). pp. 307-327. ISSN 00002-3043

[img]
Preview
PDF
Download (2720Kb) | Preview
    Item Type: Article
    Additional Information: Վիներ - Հոպֆի հավասարումները, որոնց կորիզները թույլ են տալիս ներկայացում էքսպոնենտի միջոցով։ Wiener-Hopf equations the kernels of wich admit an integral representation by exponents.
    Uncontrolled Keywords: Կրեյն Մ. Գ., Յու. Լ. Շմուլյան, Krein M. G., Smul'an Ju. L.
    Subjects: Q Science > QA Mathematics
    Divisions: UNSPECIFIED
    Depositing User: Bibliographic Department
    Date Deposited: 12 Dec 2012 19:12
    Last Modified: 25 Dec 2012 10:40
    URI: http://mathematics.asj-oa.am/id/eprint/1482

    Actions (login required)

    View Item